Blood pressure increased is found among people who take Diazepam, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Hypertension . We study 37,962 people who have side effects while taking Diazepam from FDA and social media. Among them, 1,332 have Blood pressure increased. Find out below who they are, when they have Blood pressure increased and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Diazepam has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from Diazepam 50,115 users)
Blood pressure increased has been reported by people with high blood pressure, osteoporosis, multiple sclerosis, rheumatoid arthritis, depression (latest reports from 492,268 Blood pressure increased patients).
On Oct, 20, 2016
37,962 people reported to have side effects when taking Diazepam.
Among them, 1,332 people (3.51%) have Blood Pressure Increased
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi everyone I cannot find anything any where re my symptoms . I am normally a very fit healthy person , i do not drink or smoke or even consume caffeine . Normally at the gym 3 or 4 times a week ( a few months back , now unable re pain and insomnia ), and not overweight . About 2 or 3 years ago i started to take diazepam for my insomnia ( eventually ,approx 20 mg every other day ) which i have had for over 30 years , i am 50 now , about 5 months i started getting side effects related to my reproductive areas , i am currently tapering now on 6 mg- but i am getting severe agony in my testis - at one point i thought they were going to explode this is compounded by not sleeping for many days at a time , when i do get some sleep it is only an hour or so at a time with antihistamines - as nothing works in consecutive days , my issue is when i get nil sleep my testis get worse and worse pain swelling etc , when i get even an hour or so sleep the pain is reduced significantly , so my insomnia is causing me great pain in the testis . Has anyone else heard of this before or had a similar experience ? regards mark
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
Hi everyone I cannot find anything any where re my symptoms . I am normally a very fit healthy person , i do not drink or smoke or even consume caffeine . Normally at the gym 3 or 4 times a week ( a few months back , now unable re pain and insomnia ), and not overweight . About 2 or 3 years ...
I took 100 mg Modafinil and 20-50 mg of Ginkgo biloba and it somehow increased my blood pressure and especially pressure in the brain, causing Ear tinnitus and subjective feeling of something stuck (balloooned feeling of vessels near ear and inside the brain)
Hi everyone, Thank you for letting me join your group. My name is Mary, (Mary1016), the major illnesses I suffer with is Complex Regional Pain Syndrome/RSD, small fiber peripheral neuropathy diagnosed with biopsy two weeks ago. I was told the neuropathy was already severe and the thing to do ...
Hello Im a 59 years old female with episodes of hypertension. I take lisinopril 2.5 when needed since for the most part my bp is low...I know when my pressure is up because I get diarrhea among other symptoms. Lately I have noticed that when my bp is low I also get diarrhea...
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.